I can only tell you my experience, it may not be what you want to hear...
I took the lowest dose (10 mg) of accutane last August for only one month. I had cracked bloody lips which peeled off in chunks, nosebleeds, mental fog, and what followed shortly after was suicidal depression. I felt like all the light was sucked from my life. Everything seemed wrong, the world seemed like a strange dark place I didnt want to be a part of anymore. I was always scared. I attempted suicide, not once but 3 times.
I had to be put in a mental hospital for a while, I was a danger to myself. It took 3-4 months and antidepressants for me to come off the horrible feelings, I spent most of the days lying in bed near catatonic and most of the nights crying and shaking. It was the worst few months of my life, hands down.
I wouldnt advise accutane for anyone, at any dose, as far as Im concerned you may as well take rat poison.
Funnily enough, the only thing which cleared my skin was yaz birth control and anti-DHT supplements. If only Id known, I could have been taking these years ago. Diabetes is a possibility yes but thats the least of the problems accutane has caused so many people...try crippling arthritis, chronic dry eye/mouth, all sorts of digestive issues, brain fog, hair loss, extreme fatigue and of course, suicide. And those are just a few. Dont let your derm talk you into taking it, mine did and guess what? If I were dead, hed still be prescribing the stuff to other people.
Try something else, anything else, something will work for you.
ps most people who take accutane get their acne back a few years afterward anyway. Its a pretty bad joke.
Yes, what condition do you have? I have PCOS and my skin has been clear for 9 months now.